# SDR AALA20090413TUL17

- Difficulty date: April 1, 2009
- Submitted: June 19, 2009
- Operation: Air carrier
- Aircraft: N9616G
- Make and model: Doug DC-9-83
- Aircraft serial: 53563
- Aircraft time: 34,582 hours, 16,182 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: EDK274111
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO SHEAR TIE CORRODED AT STATION 1322 BETWEEN LONGERON 29L AND 29R.  INSTALLED SHEAR TIE SPLICE PER SRM 53-03-00 FIGURE 3, SHEET 2.
